# SDR P5CA9500212

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rain Channel
- Condition: Dented
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RAIN CHANNEL AT FUSELAGE LEFT SIDE ABOVE L2 DOOR AT BS 860.  BLENDED OUT DENT PER BOEING SRM 51-30-02.
